# SDR MASA2013030852426

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 38,875 hours, 30,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE UPON PRE FLIGHT INSPECTION.  ALL EMERGENCY EXIT LIGHT SWITCHES WERE OFF.  MAINTENANCE REPLACED THE NR 1 EMERGENCY EXIT LIGHT BATTERY PACK.
